# SDR 2A6R2021081261202

- Difficulty date: August 12, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N766ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9066
- Aircraft time: 9,022 hours, 27,574 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Spar
- Part number: 1173042303
- Condition: Chafed
- Location: Zone 300
- Part time: 9,022 hours, 27,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DAMAGE TO THE VERTICAL FIN MAIN SPAR (PN: 117-30423.03) IN THE FORM OF CHAFING MEASURING APPROXIMATELY 0.25” DIAMETER AND 0.020” DEPTH ON THE OUTSIDE SURFACE OF THE LH FLANGE AT THE LOWER SECTION OF THE MAIN SPAR.  THE DAMAGE WAS ADDRESSED BY BLENDING AND REINFORCEMENT OF THE AFFECTED STRUCTURE VIA REPAIR DOUBLERS IN ACCORDANCE WITH AIRBUS RDAS # RDAS-BK117-53-2021-3025, REVISION A DATED 08 JUL 2021.
